# SDR USAA2012100100074

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 3,083 hours, 1,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: C0985
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,083 hours, 1,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4R BOTTLE PRESSURE IS AT THE BOTTOM OF THE GREEN RANGE AND FLIGHT ATTENDANT REPORTED INTERMITTENT WARNING MESSAGE FOR LOW SLIDE PRESSURE DOOR 4R.  REMOVED AND REPLACED DOOR 4R ESCAPE SLIDE.
